MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) RIGHT 11 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) RIGHT 11 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Material Erosion (1214); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately one-month post implantation due to implant wear.Debridement was performed and the surface was replaced.The surgeon found scaly wear on the explanted surface.There is no additional information available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6.Reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Per package insert persona the personalized knee solution: inflammation, wear, infection are known adverse effects of this procedure.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) RIGHT 11 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10001525
Report Number3007963827-2020-00123
Device Sequence Number2077891
Product Code MBH
UDI-Device Identifier00889024243767
UDI-Public(01)00889024243767
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number42522400711
Device Lot Number64472779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;